# SDR CALA9601066

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grd Sense
- Part number: NCG6001
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT ON FIRST ATTEMPT AFTER TAKEOFF FROM SPN.  THE GEAR HANDLE WOULD NOT GO TO THE UP POSITION UNTIL THE OVERRIDE BUTTON WAS USED.  THE FLIGHT CONTINUED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT HAD A BRIEF HISTORY OF PROBLEMS WITH THE GEAR HANDLE NOT RAISING TO THE UP POSITION.  MAINTENANCE FOUND THE GROUND SENSING MECHANISM OUT OF RIG.  THE GROUND SENSING MECHANISM WAS ADJUSTED AND TESTED PER MM 32-24-01.  THE GEAR WAS CYCLED SEVERAL TIMES AND OPERATION CHECKED GOOD.
